# SDR 96ZZZX2781

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N533MA
- Make and model: Cessna 550
- Aircraft serial: 5500078
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 0301890
- Condition: Wrong Disk
- Location: Mlg Rt
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED STC SA 4954NM, CLEVELAND WHEELS AND BRAKES.  AFTER 1 LANDING, THE BRAKES ALMOST LOCKED UP.  BOTH BRAKES:  AFTER INSPECTION, FOUND DISKS FROZEN IN WHEELS.  THE DISKS WERE FOUND TO BE THE WRONG TYPE TO BE INSTALLED.  BOTH BRAKES WERE NEW AND ASSEMBLED AT FACTORY. THE P/N 159-03500 DISK WAS SUPPOSED TO BE INSTALLED.  REPLACING BOTH WHEEL AND BRAKE ASSYS WITH REPLACEMENT COMPONENTS.  LANDINGS, 1.
